MathSciNet Relay Station
MathSciNet bibliographic data
MR22291 (9,187a) 36.0X
Bergman, S.; Schiffer, M. A representation of Green's and Neumann's functions in the theory of partial differential equations of second order. Duke Math. J. 14, (1947). 609–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement